English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  On third order integrable vector Hamiltonian equations

Meshkov, A. G., & Sokolov, V. V. (2017). On third order integrable vector Hamiltonian equations. Journal of Geometry and Physics, 113, 206-214. doi:10.1016/j.geomphys.2016.11.027.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Meshkov_On third order_2017.pdf (Publisher version), 411KB
 
File Permalink:
-
Name:
Meshkov_On third order_2017.pdf
Description:
-
Visibility:
Restricted ()
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: MPG
License:
-

Locators

show

Creators

show
hide
 Creators:
Meshkov, Anatoly G., Author
Sokolov, Vladimir V.1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Geometry and Physics
  Alternative Title : J. Geom. Phys.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 113 Sequence Number: - Start / End Page: 206 - 214 Identifier: -